# SDR DALA2025111808416

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 98,757 hours, 46,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R2 DOOR MAKING LOUD LOW PITCHED NOISE.  REMOVED FOD FROM DOOR GIRT BAR OK FOR SVC PER  AMM 52-13. (7844653)
